MAUDE Adverse Event Report: PR006 PUERTO RICO-ANASCO HEMADUCT, 10FR 3/4 DUCTED; CATHETER, IRRIGATION

PR006 PUERTO RICO-ANASCO HEMADUCT, 10FR 3/4 DUCTED; CATHETER, IRRIGATION
Model Number JP-HUR100
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer sample was not available for evaluation.It is vital to the investigation that the customer sample be available for examination and testing.The device history record (dhr) for the finished good was reviewed and no incident was documented that could have caused this type of non-conformance.No reported non-conformances were found from review of the records.The minimum pull test specification for this drain is 3.0 lbs.Dhr demonstrated pull test results of a minimum of 5.1 lbs.The non-conformance report (ncr) data since july 2017 to present was reviewed and no issues that could be related to the catalog number and condition reported were found.An analysis of the complaint data was also reviewed for the same time period and demonstrates that this is the first time that this type of issue is reported from this catalog number in the last 12 months.As preventive actions, the customer will be provided with a copy of the instructions for use.It is recommended to strictly follow the instructions provided in the instruction for use (ifu) data included with the product to ensure drains are properly used.According to the instructions for use (ifu).¿drains or tubing should not be handled with any instruments.This can lead to tearing, warping, or weakening and subsequent breakage of the drain.To facilitate removal of the drain, the drain and tubing portions should not be curled, pinched, over-stretched or sutured; either internally or externally.Do not suture the drain(s).Drains should be placed and removed carefully by hand only with a slow, steady pressure.Excessive force may result in breakage.During placement and removal of the drain, do not nick, cut, tear or otherwise damage the drain as this may lead to breakage.Leaving the drain implanted for any period of time which allows for tissue ingrowth around the drain and into the holes, may cause breakage on removal.¿ we will continue to monitor trends and utilize the information as part of continuous improvement.(b)(4).Med watch5077883.Pdf.
 
Event or Problem Description
The drain was placed post-operatively due to a large empty space after the goiter resection.The patient did well after surgery, and came back today to have her drain removed at the clinic.The drain broke at the skin, and she was taken to the operating room where they removed the drain (under local anesthesia with iv sedation) without difficulty.She did well - they only had to remove 2 sutures, replace them, and she was sent home.The drain was discarded.

Brand Name
HEMADUCT, 10FR 3/4 DUCTED
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
MDR Report Key7724217
Report Number1423537-2018-00227
Device Sequence Number1588701
Product Code GBX
UDI-Device Identifier10630140032639
UDI-Public10630140032639
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJP-HUR100
Device Catalogue NumberJP-HUR100
Device Lot Number1131377
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2018
Initial Report FDA Received Date07/26/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age7 MO